# SDR SIMA07817

- Difficulty date: March 19, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145247
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Out Of Adj
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4230 - DURING TAKEOFF ROLL, CREW NOTED T/REV DISAGREE MSG ON EICAS.  CREW ABORTED TAKEOFF AND RETURNED TO GATE SAFELY.  NO FURTHER INCIDENTS WERE REPORTED.  SYSTEM WAS LATER MEL''D.  MAINTENANCE ADJUSTED NR 2 UPPER SHELL ACTUATOR ROD IAW ENGINEERING ORDER EB-78-00-011.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
